# SDR S9BA202307210004

- Difficulty date: July 21, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: CFAKB
- Make and model: Dhav DHC6300
- Aircraft serial: 533
- Aircraft time: 42,337 hours, 87,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: C6FSM142335SP
- Condition: Corroded
- Location: Zone 200
- Part time: 42,337 hours, 87,085 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE FRAME AT FS218 CORRODED BEYOND MANUAL LIMITS.
